LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Non-Surgical Cosmetic Procedures & Treatments > Botox, Restylane, Juvederm, Collagen, Injections

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Botox

All temporary and permanent injection/dermal fillers are discussed in this forum including Botox, Restylane, Juvederm, Hyalform, Collagen, and many more

Botox

Postby Beach60 » Wed Aug 27, 2014 11:19 am

I have been getting botox for probably 12 years. All of a sudden two years ago when I did the crows feet I got this bunching of my cheeks that make me look like a chipmunk. It happened again and again. I have gone to two other injectors since then and the same thing happened. One told me that maybe from all the years I got botox it has relaxed the muscles where the crows feet are. Does this mean I can never get botox in the crows feet area every again. What if I wait another year will the muscles come back. Anyone ever heard of this>>Thanks Jitterbug
Beach60
 
Posts: 1
Joined: Mon Aug 01, 2011 2:44 pm



Re: Botox

Postby Vinarski12 » Wed Oct 15, 2014 11:57 pm

I think if you wait the muscles will be recover but it will take more time.
Vinarski12
 
Posts: 1
Joined: Wed Oct 15, 2014 2:45 am
Location: Pittsburgh, Pennsylvania




Return to Botox, Restylane, Juvederm, Collagen, Injections

 

Featured Specialists